Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Statistical stability for multidimensional piecewise expanding maps
HTML articles powered by AMS MathViewer

by José F. Alves, Antonio Pumariño and Enrique Vigil PDF
Proc. Amer. Math. Soc. 145 (2017), 3057-3068 Request permission

Abstract:

We present sufficient conditions for the (strong) statistical stability of some classes of multidimensional piecewise expanding maps. As a consequence we get that a certain natural two-dimensional extension of the classical one-dimensional family of tent maps is statistically stable.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A05, 37A10, 37C75
  • Retrieve articles in all journals with MSC (2010): 37A05, 37A10, 37C75
Additional Information
  • José F. Alves
  • Affiliation: Centro de Matemática da Universidade do Porto, Rua do Campo Alegre 687, 4169-007 Porto, Portugal
  • Email: jfalves@fc.up.pt
  • Antonio Pumariño
  • Affiliation: Departamento de Matemáticas, Facultad de Ciencias de la Universidad de Oviedo, Calvo Sotelo s/n, 33007 Oviedo, Spain
  • Email: apv@uniovi.es
  • Enrique Vigil
  • Affiliation: Departamento de Matemáticas, Facultad de Ciencias de la Universidad de Oviedo, Calvo Sotelo s/n, 33007 Oviedo, Spain
  • MR Author ID: 1053439
  • Email: vigilkike@gmail.com
  • Received by editor(s): September 2, 2015
  • Received by editor(s) in revised form: August 25, 2016
  • Published electronically: February 22, 2017
  • Additional Notes: The first author was partially funded by Fundação Calouste Gulbenkian, by the European Regional Development Fund through the program COMPETE and by the Portuguese Government through FCT under the projects PEst-C/MAT/UI0144/2013 and PTDC/MAT/120346/2010
    The second and third authors were partially supported by MEC grant MTM2011-22956 and MINECO-15-MTM2014-56953-P. The third author was also supported by the Foundation for the Promotion of Applied Scientific Research and Technology in Asturias (BP12-123) and by CMUP (UID/MAT/00144/2013), which is funded by FCT with national (MEC) and European structural funds through the programs FEDER, under the partnership agreement PT2020.
  • Communicated by: Nimish Shah
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 3057-3068
  • MSC (2010): Primary 37A05, 37A10, 37C75
  • DOI: https://doi.org/10.1090/proc/13518
  • MathSciNet review: 3637953